# SDR C2XA08IA130

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 16,098 hours, 13,179 cycles
- Engine: Allsn AE3007A
- Engine time: 17,349 hours, 14,693 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE310104
- Condition: Failed
- Location: Left
- Part time: 17,349 hours, 14,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2804, THE CREW REPORTED A NUMBER ONE ENGINE FAILURE ON CLIMBOUT AT APPROXIMATELY 5500'.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY CHECKED WITHOUT DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
